MAUDE Adverse Event Report: STERIS CORPORATION ALARIS, SMARTSITE; LOW SORBING EXTENSION SET

STERIS CORPORATION ALARIS, SMARTSITE; LOW SORBING EXTENSION SET
Model Number 20350E
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Isomedix operations inc.(steris ast) received medwatch report#: mw5185572 related to a bd smartsite unit.The product identified in the medwatch report is neither manufactured by steris ast, nor is steris ast the applicant holding the premarket approval (pma).The medwatch report was forwarded to the device manufacturer on april 22, 2026, for investigation and evaluation of potential medical device reporting under 21 cfr 803.Carefusion (bd) confirmed via email that an internal investigation was initiated under#: (b)(4).Complaint (b)(4) was initiated by the temecula, ca facility.The investigation included a batch review of load ala-1162-19612 that was processed on november 15, 2025, for the identified product and lot#: 25105525.No failures were identified during the sterilization process.
 
Event or Problem Description
The ast temecula, ca facility received a medwatch report#: mw5185572, indicating the bd smartsite low sorbing extension set 0.2 micron filter was clogging/malfunctioning during use.

Brand Name
ALARIS, SMARTSITE
Common Device Name
LOW SORBING EXTENSION SET
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key25191148
Report Number1527821-2026-00005
Device Sequence Number10427426
Product Code FPA
UDI-Device Identifier07613203012256
UDI-Public(01)07613203012256(17)281017(10)25105525
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20350E
Device Catalogue Number20350E
Device Lot Number(10)25105525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown